PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 88 | 1 | 155-158
Tytuł artykułu

An addendum and corrigendum to "Almost free splitters" (Colloq. Math. 81 (1999), 193-221)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let R be a subring of the rational numbers ℚ. We recall from [3] that an R-module G is a splitter if $Ext¹_{R}(G,G) = 0$. In this note we correct the statement of Main Theorem 1.5 in [3] and discuss the existence of non-free splitters of cardinality ℵ₁ under the negation of the special continuum hypothesis CH.
Słowa kluczowe
Twórcy
  • Fachbereich 6, Mathematik und Informatik, Universität Essen, 45117 Essen, Germany
  • Hebrew University, 91904 Jerusalem, Israel
  • Department of Mathematics, Rutgers University, New Brunswick, NJ 08854, U.S.A.
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-cm88-1-11
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.